# SDR ASAA2023052444957

- Difficulty date: May 24, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209200000
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN  CABIN LH AT FR 67 FLOOR ON BEAM 3RD FROM CENTER, HAS 2 EA SPOT OF CORROSION ON TOP OF BEAM, MARKED IN RED  GROUNDED - YES. REMOVED CORROSION ON LH FLOOR BEAM AT FR 67 21 INCHES AFT OF FWD SPLICE ORIGINAL THICKNESS .170 REMOVED .016 REMAINING OF .154. FOUND TO BE IN LIMITS IAW ASA A320 SRM 53-00-14-283-009.RESTORED SURFACE PROTECTION IAW ASA A320 SRM 51-21-11 AND 51-75-12 CAT A.
